# SDR 97UAL900360

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Torque Tube
- Part number: 213W31303
- Condition: Sheared
- Location: Ram Air Door
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT PACK TURNED OFF DUE TO VIBRATION AT DOOR 2L/2R.  *S/D*  FOUND LEFT PACK RAM AIR DOOR TORQUE TUBE SHAFT (PN 213W3130-3) SHEARED AND INLET SIDEWALL DAMAGED AROUND INBOARD BEARING ATTACH OPENING.  REPLACED TORQUE TUBE AND INBOARD AND OUTBOARD CAP ASSEMBLIES.  FLEET SURVEY REVEALED ADDITIONAL CASES OF WEAR.  BOEING DEVELOPING AN IMPROVED DESIGN.
